# SDR UPS99429067

- Difficulty date: March 21, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N521UP
- Make and model: Boeing 747 212B
- Aircraft serial: 21944
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 33206001
- Condition: Failed
- Location: Nr 6 Spoiler
- Stage of operation: IN
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE-2ACK, NR 6 SPOILER ACTUATOR ROD BROKEN.  THIS DISCREPANCY FOUND WHEN SPOILER LOCKS WERE INSTALLED FOR SCHEDULED 2A CHECK.  WHEN HYDRAULIC PRESSURE WAS PUT ON SYSTEM, ACTUATOR ROD FAILED.  SUSPECT THAT THE ROD HAD A PRE-EXISTING CRACK.  SPOILER ACTUATOR WAS REMOVED AND REPLACED PER M/M 27-62-00.
